# SDR QXEA0200504

- Difficulty date: March 19, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 33,499 hours, 39,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 551800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI- BOTH EXIT SIGNS AT MID CABIN POSITION HAVE BURNED OUT BULBS.  REPLACED BOTH EXIT SIGNS.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
